MathSciNet Relay Station
MathSciNet bibliographic data
MR427226 (55 #261) 10B45 (10F35)
Kotov, S. V. Über die maximale Norm der Idealteiler des Polynoms $ax\sp{m}+\beta y\sp{n}$ mit den algebraischen Koeffizienten. Acta Arith. 31 (1976), no. 3, 219–230.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement